# SDR REXA2013010700123

- Difficulty date: January 7, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 24,252 hours, 21,955 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH ONFLIGHT 4024 (CVG TO EWR) RECEIVED A GEAR DISAGREE "NLG" 20 - 30 SECONDS AFTER GEAR SELECTED DOWN.  THE QRH WAS FOLLOWED, THE GEAR HANDLE WAS CYCLED AND ALL GEARS INDICATED GREEN.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  REVIEWED CODES FROM APPENDIX 1 AND PSEU.  INDICATIONS POINT TO NOSE LANDING GEAR SELECTOR VALVE.  REPLACED NOSE LANDING GEAR SELECTOR VALVE IAW CRJ 200 AMM 32-33-10 AND ADJUSTED NOSE GEAR UPLOCK HOOK FROM .090" TO .200" IAW 32-33-05 PA 05-018J COMPLETED.  PART NUMBER ON /OFF 750006000 SERIAL NUMBER ON 1514 SERIAL NUMBER OFF 0014T.  LEAK CHECKS GOOD.  COMPLETED FUNCTIONAL TEST PER 32-30-00-720-801 CHECKS GOOD.
